MathSciNet Relay Station
MathSciNet bibliographic data
MR542489 26A15
O'Malley, R. J. Approximately continuous functions which are continuous almost everywhere. Acta Math. Acad. Sci. Hungar. 33 (1979), no. 3-4, 395–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement